# SDR FDEA201312162993

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 47,442 hours, 24,217 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FL 340, FWD CARGO NOT CLOSED WARNING ON ECAM.  CABIN ALT WAS AT 300 FEET PER MINUTE. DESCENDED TO FL 100 & LIGHT EXTINGUISHED AT APPROXIMATELY 15,000'.  CABIN  ALT THEN STARTED TO DESCEND.  INSPECTED FWD CARGO DOOR SEAL, NO DEFECTS NOTED.  CLEANED & LUBED FWD CARGO DOOR SWITCH, NO BINDING NOTED.   PERFORMED PRESSURIZATION TEST IAW AMM 05-53-00-00.  OPERATIONS CHECKED GOOD, NO FAULTS FOUND.  OK TO CONTINUE.
